# SDR QXEA0101712

- Difficulty date: October 21, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 9,615 hours, 13,584 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Condition: Gouged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RT NACELLE WHEEL WELL AT STATION ZN24.25 LOWER LONGERON XN125.50 HAS A GOUGE IN LONGERON LEFT FORWARD INBOARD SIDE.  REPAIRED IAW DHC-8 SRM 51-20-16 AND SRM 51-20-36.
